# SDR AMTA200700525

- Difficulty date: October 18, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Aileron Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 757-27AD-3162 AILERON CONTROL, ADDITION OF LATERAL DAMPER TO THE FIRST OFFICERS AILERON CONTROL QUADRANT.  COMPLIED WITH EO 757-27AD-3162.  (M)
